# SDR SWAA2015050639376

- Difficulty date: April 1, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 45,846 hours, 26,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SEAT TRACK FLANGE FWD CRACKED AT BS 727B, RBL 24, OTBD FWD & AFT HOLES.  REPAIRED FLANGE IAW ER & EA.
